FAQ
Log In
Sunday 4th December 2016
News
 › 
 › 

Pneumonia linked to sleeping pills

6th December 2012

Researchers have said that more investigation is needed on the effects of common sleeping pills after a study suggested they may increase the risk of contracting and dying from pneumonia.

Drugs such as diazepam and temazepam, which are known as benzodiazepines, have been linked to the increased risk and those taking the medication are thought to be more likely to die from pneumonia if they contracted it. The findings from the team at Nottingham University were published in the journal Thorax.

 

Share this page

Comments

There are no comments for this article, be the first to comment!


Post your comment

Only registered users can comment. Fill in your e-mail address for quick registration.

Your email address:

Your comment will be checked by a Healthcare Today moderator before it is published on the site.

Article Information

Title: Pneumonia linked to sleeping pills
Author: Mark Nicholls
Article Id: 23330
Date Added: 6th Dec 2012

Sources

The Telegraph

Recent Related Articles

Blood pressure meds could be linked to depression

Actions

Add to scrapbook
Show Comments
Add comment
Find all related articles

Tags

Mayden - Innovative cloud-based web development for the healthcare sector
© Mayden Foundation 2016